Title

Assistant Professor

Undergraduate Departments

  • Mathematics and Physics

Education

B.S., M.S. Kharkov State University in Kharkov, Ukraine
Ph.D. in mathematics, Arizona State University
     Dissertation: “A mathematical model for onchocerciasis with cross protection”

Biography

Jimmy Mopecha's research interests include applications of mathematics in the life, physical and social sciences. He has taught mathematics at South Mountain High School in Phoenix, Ariz., Purdue University, Arizona State University, Grand Canyon University, Central Arizona College, South University Online, and the University of Buea in Buea, Cameroon.

He is married to his wife Gladis, and has three children: Taboh, Junior, and Bei. During his spare time he loves listening to music or news, biking, and playing soccer, chess, cards, or monopoly with his children.

Conferences and Presentations

  • An Annual Conference of the Society for Mathematical Biology Joint with Japan Association for Mathematical Biology, 16-19 July 2001, Hilo, Hawaii
  • Sixth SIAM Conference on Applications of Dynamical Systems, 20-24 May 2001, Snowbird Ski and Summer Resort, Snowbird, Utah
  • Joint Conference of the American Mathematical Society and the Mathematical Association of America, 10-13 January, 2001, New Orleans, Louisiana
  • “An optimal control problem in population dynamics”, Mathematical Biology Seminar, Arizona State University, spring 1998
  • “Complex numbers and some of their applications”, First Annual Conference of Cameroonian Mathematicians Union in the Soviet Union, July 8-10, 1990, Ivanova, Russian Federation, USSR
  • “Parabolic boundary value problems in an infinite band”, Second Annual Conference of Cameroonian Mathematicians Union Joint with Cameroonian Physicists in the Soviet Union, May 8-10, 1991, Kharkov, Ukraine, USSR

Publications

  • Competitive dynamics in a model for onchocerciasis with cross-immunity, Canadian Applied Mathematics Quarterly, Volume 11, Number 4, winter 2003
  • Parabolic boundary value problems in an infinite strip, Journal of Differential Equations, 1996, Vol. 32, Number 5, Minsk (In Russian)

Contact

t: 215.489.2202
e: jimmy.mopecha@delval.edu

Office Hours

Monday, Wednesday, Friday 9:00 - 11:00 a.m.